| Model Number |
004628 |
| Medical Device Problem Code |
Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump indicated a data log corruption.Customer's blood glucose level was approximately 100 mg/dl.Reportedly, customer continued using pump for insulin therapy.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.